# SDR AALA201608159010

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 9,857 hours, 4,133 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL FAULT MESSAGE FOR R4 DOOR LOW PRESSURE.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00. CIDS PANEL FAULT MESSAGE CLEARED.
